# SDR SWAA2023112416283

- Difficulty date: October 30, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION FROM BS 727E+15 - 787; LBL 21; WL 156<[01] VERIFIED STEPS 1-4 AND MEASUREMENT TABLE;[02] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY IAW SRM 51-40-02 AND DWG 146A7500;[03] VERIFIED COMPLETE STEP 8; MEASUREMENTS TABLE OK; CARD COMPLETE.
